Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Trying to conceive. Exhausted, weight gain, thyroid issue, tender breasts. Help?

hi doctor i am 26 yrs old and have been ttc for 9 months now.i have very regular periods but last month i was four days late. my period lasts for 5 days but this time it laste only for 2 days but it was quite heavy. now i am feeling exhausted and have easily gained 3 kilos . my appetite has increased and my urine is yellow no matter how much water i drink. Am i suffering from thyroid problem? i have tender breastsand lots of symptoms during the time of ovulation but for the last 3 months its missing. please help. Thank you Doctor
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for using health care magic,
well your periods can be short because of stress or exercise or any other heavy physical activity or hormonal imbalance..
since you have also gained weight its better to go and take test like TSH level ,T3 T4 ..
do you have family history of thyroid if yes then there are high chances ..
hope this helps you ..
take care..
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor